# SDR 07FDEA04337

- Difficulty date: September 27, 2007
- Submitted: September 27, 2007
- Operation: Air carrier
- Aircraft: N371FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46609
- Aircraft time: 83,081 hours, 34,005 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB1297501
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E INT STRUCTURE FOUND CRACK ON UPPER RIB.  REPAIRED AREA IAW SRM 57-20-00 FIG 1 SHT 1 VOL I.
